# SDR ARWA0011001

- Difficulty date: October 1, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,083 hours, 26,939 cycles
- Engine: Rroyce RB211524B402
- Engine time: 43,125 hours, 8,225 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524B402
- Part serial: 14529
- Part time: 1,439 hours, 612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, E

## Discrepancy

LOG PAGE 21133. DISCREPANCY: IN CRUISE FL 330 #1 ENGINE VIBRATION SPIKED TO 4.5 BOTH CHANNELS ON VIBRATION MONITOR WITH NOTICEABLE INCREASE IN AIRFRAME VIBRATION. AS PER EMERGENCY CHECKLIST ENGINE WAS SHUT DOWN AT 12:40Z ALL OTHER ENGINE INDICATIONS APPEARED NORMAL. AIRCRAFT RETURN TO KMIA AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION:
